# SDR UIEA2024070400580

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Assy
- Part number: 256T27109
- Condition: Leaking
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING POWER DRIVE UNIT ASSY LE SLAT WITH EVIDENCE OF LEAK( LEFT WING POWER DRIVE UNIT ASSY L/E SLAT WAS REPLACED I.A.W. AMM 27-81-10-424-023 REV. 142 DATE 22 APR 24. TORQUE APPLIED 67 LB-IN, 125 LB-IN AND 70 LB-IN TORQUE N/S 0224902084 DATE 21 FEB 25, TORQUE N/S 1123126455 DATE 28 NOV 24. ADJUSTMENT AND OPERATIONAL TEST WERE SATISFACTORY. NO LEAK FOUND. )
